Problèmes mathématiques de la mécanique
Un modèle mathématique de cyclone
[A mathematical model for hurricanes.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 313-316.

The source waves are some particular solutions to genuinely non linear hyperbolic systems with a source term, whose propagation velocity is a constant determined by the roots of this source term. We propose a system of 2 equations on a 2 dimension space, which model the velocity field of the atmosphere near the ground. The source term is made of three parts: a given pressure gradient, a friction or aspiration effect and the Coriolis force. In the case where these parameters are constant, we build a solution which is a constant outside a circular crown. The internal circle represents the eye's wall of the hurricane and corresponds to a share shock wave. The external circle is a set generating the bifurcation which actually models the hurricane.

Les ondes sources sont des solutions particulières de systèmes hyperboliques vraiment non linéaires, avec terme source, et dont la vitesse de propagation reste cependant constante et déterminée par une racine du terme source. Nous proposons ici un système de deux équations, en dimension deux d'espace, modélisant un champ de vitesse en basse atmosphère. Le terme source correspond à la prise en compte d'un gradient de pression, d'un effet de friction ou d'aspiration, et de la force de Coriolis. Dans la cas particulier où les paramètres du terme source sont des constantes, nous construisons une solution qui est constante en dehors d'une couronne circulaire représentant le cyclone. Le disque intérieur représente le mur de l'oeil du cyclone et correspond à un choc de cisaillement. Le cercle extérieur est un lieu de départ de bifurcations modélisant effectivement le cyclone.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.04.028
LeRoux, Alain-Yves 1; LeRoux, Marie-Noëlle 1; Marti, Jean-André 2

1 LaBAG(UMR5467), institut de mathématiques (Fed. 2254), université Bordeaux 1, 33405 Talence, France
2 Équipe d'analyse algébrique non linéaire, laboratoire AOC-EA3591, faculté des sciences, université Antilles Guyane, 97159 Pointe-à-Pitre, Guadeloupe
@article{CRMATH_2004__339_4_313_0,
     author = {LeRoux, Alain-Yves and LeRoux, Marie-No\"elle and Marti, Jean-Andr\'e},
     title = {Un mod\`ele math\'ematique de cyclone},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {313--316},
     publisher = {Elsevier},
     volume = {339},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2004.04.028},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.04.028/}
}
TY  - JOUR
AU  - LeRoux, Alain-Yves
AU  - LeRoux, Marie-Noëlle
AU  - Marti, Jean-André
TI  - Un modèle mathématique de cyclone
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 313
EP  - 316
VL  - 339
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.04.028/
DO  - 10.1016/j.crma.2004.04.028
LA  - fr
ID  - CRMATH_2004__339_4_313_0
ER  - 
%0 Journal Article
%A LeRoux, Alain-Yves
%A LeRoux, Marie-Noëlle
%A Marti, Jean-André
%T Un modèle mathématique de cyclone
%J Comptes Rendus. Mathématique
%D 2004
%P 313-316
%V 339
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.04.028/
%R 10.1016/j.crma.2004.04.028
%G fr
%F CRMATH_2004__339_4_313_0
LeRoux, Alain-Yves; LeRoux, Marie-Noëlle; Marti, Jean-André. Un modèle mathématique de cyclone. Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 313-316. doi : 10.1016/j.crma.2004.04.028. http://www.numdam.org/articles/10.1016/j.crma.2004.04.028/

[1] Dressler, R.F. Mathematical solution of the problem of rollwaves in inclined open channel, Comm. Pure Appl. Math., Volume II (1949) no. 2/3, pp. 149-194

[2] Stokker, J. Water Waves, Interscience, 1957

[3] Godinand, G.; LeRoux, A.Y.; LeRoux, M.N. Generation of new solvers involving the source term for a class of nonhomogeneous hyperbolic system http://www.math.ntnu.no/conservation/2000/029.html (available on)

[4] Colombeau, J.F. Elementary Introduction to New Generalized Functions, North-Holland, 1985

[5] LeRoux, A.Y. Oriented characteristics methods for a class of non homogeneous hyperbolic systems (Herbin, R.; Krönered, D., eds.), Finite Volume for Complex Applications III, Hermes Penton, 2002, pp. 97-106

[6] A.Y. LeRoux, M.N. LeRoux, Source waves, à paraitre

[7] M. Vial, L.J. Germain, travail d'études,http://www.bioinformatics.org/tpe-lfb/html/cyclones-tropicaux.html

Cited by Sources: